# SDR AALA201906209007

- Difficulty date: June 11, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347715400490
- Condition: Corroded
- Location: Torsion Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TORSION BOX COVER AT FR 56 AND S34R AND RBL 15. REPLACED TORSION BOX COVER PER SRM 51-42-11.
